On the moments of the class number of primitive quadratic forms with negative discriminant
Doklady Akademii Nauk, Tome 197 (1971) no. 1, pp. 32-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_1_a7,
author = {A. F. Lavrik},
title = {On the moments of the class number of primitive quadratic forms with negative discriminant},
journal = {Doklady Akademii Nauk},
pages = {32--35},
year = {1971},
volume = {197},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a7/}
}
A. F. Lavrik. On the moments of the class number of primitive quadratic forms with negative discriminant. Doklady Akademii Nauk, Tome 197 (1971) no. 1, pp. 32-35. http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a7/